Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Setza

Red marks, but are they the after-effects?

Recommended Posts

Hey all

ive been recently using clindamyclin(prescribed roll-on for the skin...) and phisohex(just an anti-bacterial face wash)

it has been clearing up my acne, but yes APPARENTLY where i apply the stuff is now sorta red (HOWEVER IT IS NOT RED ALL THE TIME, like right now its fine) which is wierd)... i have tanned skin so i dont really notice it , but my mum went overseas for a while, she came back and i had been using the treatments for a couple of days and when she came back she noticed my skin was redder.. (hehe clearer... but redder...)

Anyway the thing is i do apply quite alot of this stuff to my skin and im wondering what is the exact cause of this redness

is it because i apply too much of the stuff to my skin? Sometimes the phisohex actually stings a bit when i apply too much, but the stingy feeling goes away, regarding the clindamyclin (which is the important one) maybe i put too much of it on?

or is it the after the effects of the acne? Im not sure about this, if it was the after-effects of the acne wouldn't it be red ALL THE TIME..

or is it because i never put any moisturiser on? (LoL, try to avoid it makes skin oily.. but maybe its the cause of it , because the sun would burn me more easily))

yea if you have any thoughts let me know lol biggrin.gif

Share this post


Link to post
Share on other sites

do u mean 'redder' as in the whole complexion is redder or just the marks that u have, if u have any?

if it's the whole complexion, and it's temporary, it would just be the effect of using those products...when u discontinue, it should subside...

if u want to know what causes the redness, try using only one of the products for one day and see if there is any redness, then switch a couple of days later

Share this post


Link to post
Share on other sites
do u mean 'redder' as in the whole complexion is redder or just the marks that u have, if u have any?

if it's the whole complexion, and it's temporary, it would just be the effect of using those products...when u discontinue, it should subside...

if u want to know what causes the redness, try using only one of the products for one day and see if there is any redness, then switch a couple of days later

Share this post


Link to post
Share on other sites

i see...

it's probably just like BP gel, when you first start using it, there might be redness resulting from it, which usually means it is working/absorbing

how long have you been using it for? i reckon after a while, when your skin gets used to it, it will subside and you'll be fine

i think you should use moisturier like aloe vera gel. it doesn't make the skin oily and would probably help relieve the redness

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×